# SDR DALA2023032302241

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 HFEC FOUND 01 EA CRACK ABOUT 3MM LONG AT RH-BS 859.5 FRAME INNER CHORD TRANSITION RADIUS,THE REPAIR W/C:5311- 01195-09B MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: ACCOMPLISHED THE REPAIR FOR THE CRACK INNER CHORD AT RH BS 859.5 FRAME REF TO J/C;5311-01195-09B. (2679581)
